# SDR UPS00231947

- Difficulty date: March 10, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19012
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat
- Part number: 651622292
- Condition: Malfunctioned
- Location: Nr 6
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ATB - NR 6 SLAT FAILED TO RETRACT RETURNED TO BFI.  REPLACED NR 5, NR 6 AND NR 7 SLAT AND ADJUSTED PER M/M27-81-11 PAGE 401 NR 6  P/N ON 65-16222-92, OFF 65-16222-2, S/N ON BN81, OFF 319.
